# SDR C2XA05IA050

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 5,004 hours, 2,662 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 3735
- Condition: Burned
- Location: Cockpit
- Part time: 5,004 hours, 2,662 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3229, THE CREW REPORTED THE NUMBER TWO PACK CAUSED A BURNING SMELL DURING DESCENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER TWO PACK TO BE OPERATING NORMALLY, FURTHER INSPECTION REVEALED THE CAPTAINS WINDSHIELD TERMINAL BLOCK WAS BURNT.  THE CAPTAINS WINDSHIELD WAS REMOVED AND REPLACED, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
